# SDR SWIA200718274

- Difficulty date: May 1, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 7,370 hours, 5,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER MID STEP IS CRACKED ON FORWARD SIDE, DISCOVERED AT C-CHECK.  INSTALLED REPAIR ANGLES AND DOUBLER PER CRJ700 REO 670-52-11-104 AND SRM 51-42-06.
